# SDR FDEA201002120417

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 651751737
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LOWER TORQUE BOX, SUPPORT ANGLE IS CRACKED AT FASTENER, BS 1263, ON AFT SIDE.  REMOVED RT LOWER TORQUE BOX SUPPORT ANGLE IAW SRM, REV 102, 51-30-2. FORMED SUPPORT ANGLE IAW DWG NR 65-17517. HEAT TREATED GUSSET TO T-6 CONDITION IAW ENGINEERING REPORT NR 2-37153-801 REV A.   INSTALLED GUSSET IAW SRM, REV. 102, 51-30-2 AND DWG NR 65-17517 REV F.
